# SDR SWAA2013101521214

- Difficulty date: September 8, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 33,464 hours, 21,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9923415
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UPPER AFT WINDOW FRAME ANGLE BETWEEN BS 870L & BS 889L CRACKED.  REPAIRED ANGLE IAW SR.
